# SDR AALA202505082060

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 333,493 hours, 11,148 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Misinstalled
- Location: Slide
- Component: Slide, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED TIME CHANGE OF THE R1 DOOR SLIDE MAINTENANCE FOUND THE INFLATION HOSE ON THE REPLACEMENT SLIDE WAS BEYOND THE EDGE OF THE ASPIRATOR WHICH IS NOT ALLOWED PER TCN25-1169 GUIDANCE. THE REPLACEMENT SLIDE WAS INDENTIFIED AS BAD FROM STOCK AND ROUTED TO BE SENT OUT FOR REPAIR. A SERVICEABLE SLIDE WAS INSTALLED ON THE AIRCRAFT.
